Ask an expert
Question

20 Jan 2013

Plasmoquine
Hi Dr Burger. I am currently taking Plasmoquine for my SLE and would just like to know if it causes weight gain?
Regards
Luisa
Answer 6,435 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Luisa

Weight gain is not a known side effect for prolonged treatment with Plasmoquine. Please however, be aware of the side-effects of Plasmoquine. You can refer to the following link for details about the side-effects: http://home.intekom.com/pharm/medchem/plasmoqn.html

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17879 votes
Vote